Tohoku Mathematical Journal

On full subgroups of Chevalley groups

Leonid N. Vaserstein

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 37, Number 4 (1985), 423-454.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178228587

Digital Object Identifier
doi:10.2748/tmj/1178228587

Mathematical Reviews number (MathSciNet)
MR0814073

Zentralblatt MATH identifier
0598.20051

Subjects
Primary: 20G15: Linear algebraic groups over arbitrary fields
Secondary: 18F25: Algebraic $K$-theory and L-theory [See also 11Exx, 11R70, 11S70, 12- XX, 13D15, 14Cxx, 16E20, 19-XX, 46L80, 57R65, 57R67] 19C20: Symbols, presentations and stability of $K_2$ 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx]

Citation

Vaserstein, Leonid N. On full subgroups of Chevalley groups. Tohoku Math. J. (2) 37 (1985), no. 4, 423--454. doi:10.2748/tmj/1178228587. https://projecteuclid.org/euclid.tmj/1178228587


Export citation

References

  • [1] T. J. JECH, On a problem of L. Nachbin, Proc. Amer. Math. Soc. 79 (1980), 341-342.
  • [2] O. T. O'MEARA, Lectures on linear groups, Providence, R. I. 1978
  • [3] O. T. O'MEARA, Symplectic groups, Providence, R. I. 1978
  • [4] R. STEINBERG, Lectures on Chevalley groups, Yale University, 1967
  • [5] J. TITS, Algebraic and abstract simple groups, Ann. of Math. 80 (1964), 313-329
  • [6] J. TITS, Systemes generateurs de groupes de congruence, C. R. Acad. Sc. Paris, 283 (1976), A693-695.
  • [7] L. N. VASERSTEIN, On full subgroups in the sense of O'Meara, J. of Algebra, 75 (1982), 437-444.
  • [8] L. N. VASERSTEIN, Stabilization for classical groups over rings, Mat. Sbornik, 93: (1974), 268-295; Math. USSR Sb. 22 (1974), 271-303.
  • [9] A. BOREL AND J. TITS, Homomorphismes "abstraits" de groupes algebriques simples, Annals of Math. 97 :3 (1973), 499-571.
  • [10] !!!!! Zentralblatt 481 (1982) 20031; Math. Rev. 83b, 20047
  • [11] !!!!! Zentralblatt 466 (1981) 20022; Math. Rev. 82j, 10043
  • [12] C. RIEHM, Structure of the symplectic group over a valuation ring, Amer. J. Math. 8 (1966), 106-128.
  • [13] C. RIEHM, Orthogonal groups over the integers of a local field. II, Amer. J. Math. 8 (1967), 549-577.
  • [14] D. JAMES, The structure of local integral orthogonal groups, Trans. AMS, 228 (1977), 165-186.
  • [15] Z. BOREVICH, A description of the subgroups of the general linear group containing th group of diagonal matrices, Zapiski LOMI, 64 (1976), 12-29 (in Russian).
  • [16] N. VAVILOV, On parabolic subgroups of Chevalley groups over semi-local rings, Zapisk LOMI 75 (1978), 43-58 (in Russian); Zentralblatt 488.20046.
  • [17] A. BOREL, Properties and linear representations of Chevalley groups, in Lecture Note in Math. 131 (1970), 1-55, Springer-Verlag, Berlin, Heidleberg, New York.
  • [18] E. ABE, Chevalley groups over local rings, Thoku Math. J. 21 (1969), 474-494
  • [19] E. ABE AND K. SUZUKI, On normal subgroups of Chevalley groups over commutativ rings, Thoku Math. J. 28 (1976), 185-198.